# SDR 97FDEA00900

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

97-0257 - NR1 ENGINE FAILURE AT 400 FEET ABOVE GROUND LEVEL.  POP HEARD IN COCKPIT.  ENGINE WINDMILLED WITH NORMAL INDICATIONS.  RESTART UNSUCCESSFUL.  FOUND INPUT SHAFT FOR FUEL PUMP SPLINES STRIPPED INSIDE PUMP.  REMOVED AND REPLACED NR 1 ENGINE FUEL PUMP PER MAINTENANCE MANUAL 73-11-01, AND REMOVED AND REPLACED FUEL CONTROL PER MAINTENANCE MANUAL 73-20-01.  INSPECTED INLET AND EXHAUST, NO DEFECTS FOUND.  NR 1 ENGINE LEAK AND OPERATIONAL CHECK GOOD.  PERFORMED TAKEOFF EPR CHECK PER JET RUN HANDBOOK 6-15, CHECK GOOD.
